# SDR CALA2016010400012

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 9,975 hours, 1,146 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER, FIRE HANDLE IND LT CE2611801 TRIPPED, FIRE TEST FAILS.  THIS ITEM RAISED FOR SDR REPORTING PURPOSES.  ACCOMPLISHED FIM FOR MX MSG 26-19201 UP TO STEP D.
